Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Giornale Italiano di Dermatologia e Venereologia 2001 June;136(3) > Giornale Italiano di Dermatologia e Venereologia 2001 June;136(3):217-21

CURRENT ISSUE
 

JOURNAL TOOLS

eTOC
To subscribe
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Reprints
Permissions

 

CLINICAL CASES   

Giornale Italiano di Dermatologia e Venereologia 2001 June;136(3):217-21

Copyright © 2001 EDIZIONI MINERVA MEDICA

language: Italian

Digital necrosis, Raynaud’s phenomenon, hypereosinophilia. Case report

Richetta A., Giustini S., Faiola R., Divona L., Carlesimo M., Calvieri S.

Università degli Studi «La Sapienza» - Roma Istituto di Clinica Dermatologica


PDF


Digital necrosis can occur either as a clinical manifestation during coagulation anomalies, autoimmune disorders, infectious diseases, tumors, hypereosinophilic syndrome, or as a complication during chemotherapy, Raynaud’s phenomenon, associated with these disorders, in 30% of cases, can be responsible of digital necrosis. A case of a patient affected by digital necrosis on the second finger of the right hand, associated with Raynaud’s phenomenon is presented. Blood examinations revealed hypereosinophilia, an inversion of the CD4/CD8 rate and an altered NKCA (natural killer cell activity). Cryoglobulins assay was negative. ANA, ENA (Anti-Sm, Anti-Rnp, Anti-SSa, anti-SSb, anti-Scl70) and HIV, HBsAg, HCV tests were negative. Arteriography of the upper limbs vessels showed agenesis of the right ulnar artery and a right radial arteritis. The median inferior tract of the left radial and ulnar arteries affected by arteritis, showed multiple obstructions too. Therefore bilateral obstruction of the superficial palmar arches and interdigital arteries were present. The patient underwent a vasodilatative, antiaggregant and hyperbaric therapy. The authors describe this case for the peculiar clinical features and unclear pathogenesis.

top of page